# SDR HEEA968316

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: BSE20660G1
- Condition: Fluctuates
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATING OUTPUT WHEN UNIT IS VIBRATED.
